Fully right pure group rings

Alsarahead, Mikhled and Ahmad, Mohamed Kheir (2017) Fully right pure group rings. Journal of Quality Measurement and Analysis, 13 (1). pp. 25-34. ISSN 1823-5670

[img] PDF
Restricted to Registered users only


Official URL: http://www.ukm.my/jqma/jqma13_1a.html


In this paper, we study the pure right ideal in rings, and then the fully right pure rings. The necessary and sufficient conditions for a ring

Item Type:Article
Keywords:Pure ideal; Fully pure ring; Group rings; Fully right pure group rings
Journal:Journal of Quality Measurement and Analysis
ID Code:11940
Deposited By: ms aida -
Deposited On:19 Jul 2018 00:21
Last Modified:22 Jul 2018 02:48

Repository Staff Only: item control page